# SDR SWAA980007

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323649
- Condition: Low Press
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1, FOUND AFT ENTRY EMERGENCY SLIDE PRESSURE BELOW SERVICEABLE LIMIT.  REPLACED PER BOEING M/M.
